[Skip to Content]
[Skip to Content Landing]
Article
July 3, 1943

EFFECT OF pH ON ACRIDINE COMPOUNDS

Author Affiliations

Kingston, Ont.

JAMA. 1943;122(10):695. doi:10.1001/jama.1943.02840270053029

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor:—  In the May 8 issue of The Journal, page 117, I note in the editorial describing the acridine compounds the statement "As early as 1913 Browning and Gilmour demonstrated that the action of the diaminoacridine compounds, in contrast to all other efficient antiseptics, is intensified rather than reduced when the medium contains serum." More recent work has shown that it is not the serum which influences this intensification but the change of the pH of the medium.

First Page Preview View Large
First page PDF preview
First page PDF preview
×